# SDR HNAA9899565

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995HA
- Make and model: Dhav DHC8201
- Aircraft serial: 460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Location: Nlg
- Part time: 4,693 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNS - FLT 3054 - NOSE GEAR CYCLED ONCE ON CLIMB-OUT DOOR AND HANDLE LIGHTS ON.  REMOVED AND REPLACED PSEU.  OPS CHECK GOOD.  (M)
